MAUDE Adverse Event Report: FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS CORPORATION; MTP PLATE

FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS CORPORATION; MTP PLATE
Model Number MFP 402
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The event included the fracturing of an implanted mtp plate at the compression slot after being implanted for 60 days.The affected hardware was able to be fully removed.
 
Event or Problem Description
The event included the fracturing of an implanted mtp plate at the compression slot after being implanted for 48 days.The affected hardware was able to be fully removed.

Brand Name
FLOWER ORTHOPEDICS CORPORATION
Common Device Name
MTP PLATE
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd, ste 280
horsham PA 19044
MDR Report Key11488671
Report Number3009996260-2021-00002
Device Sequence Number14478610
Product Code HRS
UDI-Device Identifier00840118111317
UDI-Public00840118111317
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMFP 402
Device Catalogue NumberMFP 402
Device Lot Number2011321021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight93